Equations in a free topo-Boolean algebra and the substitution
Doklady Akademii Nauk, Tome 287 (1986) no. 3, pp. 554-557
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_287_3_a9,
author = {V. V. Rybakov},
title = {Equations in a free {topo-Boolean} algebra and the substitution},
journal = {Doklady Akademii Nauk},
pages = {554--557},
year = {1986},
volume = {287},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_287_3_a9/}
}
V. V. Rybakov. Equations in a free topo-Boolean algebra and the substitution. Doklady Akademii Nauk, Tome 287 (1986) no. 3, pp. 554-557. http://geodesic.mathdoc.fr/item/DAN_1986_287_3_a9/